Notre Dame Journal of Formal Logic

On power of singular cardinals.

Saharon Shelah

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 27, Number 2 (1986), 263-299.

Dates
First available: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093636617

Zentralblatt MATH identifier
0637.03052

Mathematical Reviews number (MathSciNet)
MR842153

Digital Object Identifier
doi:10.1305/ndjfl/1093636617

Subjects
Primary: 04A30
Secondary: 03E10: Ordinal and cardinal numbers

Citation

Shelah, Saharon. On power of singular cardinals. Notre Dame Journal of Formal Logic 27 (1986), no. 2, 263--299. doi:10.1305/ndjfl/1093636617. http://projecteuclid.org/euclid.ndjfl/1093636617.


Export citation